How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: OB GYN
Satisfied Customers: 2776
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
Type Your OB GYN Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

Have 40 years and prescribed gino- pevaryl once 150 mg 3

Customer Question

Hi have 40 years and prescribed gino- pevaryl once 150 mg 3 times at night left just one day tonight to finish have something come from vagin liquid very bed smal and all the time comeing from there and very discomfort for me for first time is happen to me I mention I have tratament as well for anxiety could be from there or just appear like that thank you
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Gp give me gyno- pevaryl once 150 mg vaginal pessary to night have last one yesterday was little be better but today is very discomfort feel all the time come something from there and I have antibiotics if not stop from tomorr but dr gp not see exactly what is there just explain to her could be some infection? Thank you
JA: Anything else in your medical history you think the doctor should know?
Customer: Just have tratament for anxiety as well but just really don't like what happen to me now
Submitted: 2 months ago.
Category: OB GYN
Expert:  Dr. Muneeb Ali replied 2 months ago.


Thanks for this question and im sorry to hear about your symptoms. The gino-pevaryl pessary is actually an antifungal which is used to treat yeast infections in the vagina, and i think you doctor thought that you have developed a yeast infection and is treating it as such. But if teh symptoms are not subsiding then there are other possibilities which can be considered here. The first one is that you could have developed Pelvic inflammatory disease which is a bacterial infection of the femal reproductive tract. This can cause the foul smelling discharge which you have as well as lower abdominal pain, urinary symptoms, back pain etc. The diagnosis can be made with a pelvic examination as well as with a high vaginal swab and a pelvic ultrasound. It is possible that you may need oral antibiotics to clear up this infection.

Now it is still possible that you havea fungal infection but the reason as to why the pessaries arent working is that the organism may be resistant to teh drug and if this is the case then a culture of secretions should be taken. This will allow your doctor to change the treatment according to the results.

So i would STRONGLY suggest that you see your doctor again and have him run a urine RE, urine culture, high vaginal swab culture, pelvic ultrasound to determine which organism is causing teh problem and also start you on oral antibiotics and anti fungal medications.

Do you have any more questions?

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

Expert:  Dr. Muneeb Ali replied 2 months ago.

Would you to know anything else? If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating.

Customer: replied 2 months ago.
No full satisfaction for your answer I want my money back thank you to expensive for few questions
Expert:  Dr. Muneeb Ali replied 2 months ago.

I have forwarded your request for a refund to customer services, please dont respond to this message as that will make the refund go slower.